# SDR TSAA0251190

- Difficulty date: August 13, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP FASTENER HOLE CRACK AT BS 777, S-20L.  REMOVED FASTENER AND VERIFIED CRACK UTILIZING HFEC ROTARY HOLE PROBE METHOD IAW WITH NDT, REMOVED DAMAGED AREA AND HFEC INSPECTION COMPLETED NO DEFECTS NOTED.  FABRICATED AND INSTALLED .032 IN 2024-T3 CLAD REPAIR FILLERS AND DOUBLERS WITH APPROVED FASTENERS, APPLIED ALODINE AND BMS 10-79 TYPE II PRIMER TO ALL REPAIR PARTS AND BARE SURFACES.  APPLIED BMS 5-95 SEALANT TO ALL FAYING SURFACES.  REPAIR COMPLETED IAW SRM.  AIRCRAFT RETURNED TO SERVICE.
